# SDR CA040104001

- Difficulty date: January 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,351 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252444076
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE HAD TO BE SHUT DOWN IN FLIGHT AS FCU THROTTLE ARM WOULD NOT RETURN TO IDLE. DUE TO WEEKEND AND PARTS ON ORDER WE WILL BE REMOVING FCU NEXT WEEK.
